# SDR DLL13953983

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Failed
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE D-ZONE EMERGENCY FLOOR TRACK LIGHTING INOP.  REPLACED POWER SUPPLY, OPERATION NORMAL.
